Asian Journal of Mathematics

INTEGRALITY AND ARITHMETICITY OF CO-COMPACT LATTICE CORRESPONDING TO CERTAIN COMPLEX TWO-BALL QUOTIENTS OF PICARD NUMBER ONE

SAI-KEE YEUNG

Abstract

The main purpose of this paper is to provide some criteria for the integrality and arithmeticity of a cocompact lattice corresponding to a complex ball of dimension two.

Article information

Source
Asian J. Math., Volume 8, Number 1 (2004), 107-130.

Dates
First available in Project Euclid: 21 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1087840911

Mathematical Reviews number (MathSciNet)
MR2128300

Zentralblatt MATH identifier
1088.22007

Citation

YEUNG, SAI-KEE. INTEGRALITY AND ARITHMETICITY OF CO-COMPACT LATTICE CORRESPONDING TO CERTAIN COMPLEX TWO-BALL QUOTIENTS OF PICARD NUMBER ONE. Asian J. Math. 8 (2004), no. 1, 107--130. https://projecteuclid.org/euclid.ajm/1087840911


Export citation